# SDR ASAA2015031410948

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 30,871 hours, 9,174 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Broken
- Location: Fire Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUESTS FOLLOW-UP TO RECENT HISTORY OF APU FIRE/OH DETECT INOPERATIVE LIGHT ON INTERMITTENTLY.  ACFT GROUNDED.  WHILE CHECKING DETECTOR TERMINALS, FOUND TAIL PIPE DETECTOR TERMINAL POST BROKEN.  R & R TAIL PIPE DETECTOR. OPS CK GOOD.  REF AMM 26-15-01,  IPC 26-15-01-04.
